# SDR 95ZZZW119

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: SELOC2N
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,955 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TYS-DCA - FLT 3341 - ON TAKEOFF ROLL, NR 2 TORQUE INDICATOR FLUXED FULL SCALE.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  CLEANED CANNON PLUG ON TORQUE SENSOR CONTROL UNIT AND TORQUE INDICATOR, RUNUP CHECK GOOD.  REMOVED AND REPLACED NR 2 TORQUE INDICATOR IN DCA AS A PRECAUTION.
